| Model Number |
MICL13.2 |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
04/10/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: lens was returned in liquid, in lens vial.Visual inspection found the lens missing a piece of a haptic.Work order search: no similar complaint type events were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm micl13.2, -12.5 diopter tore during the loading process.There was no patient contact and the back up lens was used with no problem.The reporter stated that the cause of event was unknown.